Title: The R infinity property for infra-nilmanifolds
Authors: Dekimpe, Karel * ×
De Rock, Bram *
Penninckx, Pieter * #
Issue Date: 2009
Publisher: Wydawnictwo Uniwersytetu Mikolaja Kopernika
Series Title: Topological Methods in Nonlinear Analysis vol:34 issue:2 pages:353-374
ISSN: 1230-3429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science